Разрешимость алгебры Ли с регулярным автоморфизмом

В.А. Крекнин

Sibirskij matematiceskij zurnal (1967)

  • Volume: 8, Issue: 3, page 715-716
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Крекнин, В.А.. "Разрешимость алгебры Ли с регулярным автоморфизмом." Sibirskij matematiceskij zurnal 8.3 (1967): 715-716. <http://eudml.org/doc/60404>.

author = {Крекнин, В.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {конечномерная алгебра; регулярный автоморфизм конечного периода},
language = {rus},
number = {3},
pages = {715-716},
publisher = {Izd. AN SSSR},
title = {Разрешимость алгебры Ли с регулярным автоморфизмом},
url = {http://eudml.org/doc/60404},
volume = {8},
year = {1967},

AU - Крекнин, В.А.
TI - Разрешимость алгебры Ли с регулярным автоморфизмом
JO - Sibirskij matematiceskij zurnal
PY - 1967
VL - 8
IS - 3
SP - 715
EP - 716
LA - rus
KW - конечномерная алгебра; регулярный автоморфизм конечного периода
UR - http://eudml.org/doc/60404
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.